Header

UZH-Logo


Schneemann, M; Schoedon, G; Schaffner, A (1994). Reply. Journal of Infectious Diseases, 169(1):224-225.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

18 downloads since deposited on 12 Oct 2018
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:570 Life sciences; biology
610 Medicine & health
Scopus Subject Areas:Health Sciences > Immunology and Allergy
Health Sciences > Infectious Diseases
Language:English
Date:1 January 1994
Deposited On:12 Oct 2018 13:04
Last Modified:15 Apr 2021 14:51
Publisher:Oxford University Press
ISSN:0022-1899
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1093/infdis/169.1.224-a

Download

Green Open Access

Download PDF  'Reply'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 233kB
View at publisher